Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What could be the reason for leshion on my clitoris after sex inspite of shaving regularly?

DOCTOR OF THE MONTH - Mar 2013
Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5896 Questions
Question
I have tested positive for Herpes Simples type II. I do take Acyclovir as a PRN. After intercourse with my husband the next day under the good of my clitoris felt irritated. By day two it was spot bleeding, the bleeding went away now it is still sore and has a white tent over it. Only other health conditions was a recent Arthrogram of right shoulder, now slight right leg pain (feeling like I worked out to much), no fevers, no dysuria, no frequent urination. I do shave regularly in this area, could this be a cut?
Posted Sat, 22 Mar 2014 in Women's Health
 
 
Answered by Dr. Aarti Abraham 39 minutes later
Brief Answer: AS BELOW Detailed Answer: Hello Thanks for writing to us with your health concern. Could you please upload the picture of the lesion you have described ? Just from your description it does not sound like a herpetic lesion. It seems like an abrasion during sex, or maybe a cut from the yeast infection, or a cut during shaving. Before advising any local application I would like to have a look at the picture. All the best Please feel free to discuss further.
Above answer was peer-reviewed by
 
Follow-up: What could be the reason for leshion on my clitoris after sex inspite of shaving regularly? 7 hours later
Here is a photo of the leasion.
 
 
Answered by Dr. Aarti Abraham 21 minutes later
Brief Answer: DOES NOT SEEM TO BE HERPES. Detailed Answer: Did you have any prodromal symptoms such as itching, tingling etc ? This does not appear to be a typical herpetic lesion. It is more likely a cut from shaving / sex that got infected from itching etc. Try applying local antibiotic ointment, and if it does not go away in a day or two, please have it swabbed to confirm.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor